Geometry & Topology
- Geom. Topol.
- Volume 11, Number 1 (2007), 597-642.
Algebraic topology of Calabi–Yau threefolds in toric varieties
We compute the integral homology (including torsion), the topological K–theory, and the Hodge structure on cohomology of Calabi–Yau threefold hypersurfaces and semiample complete intersections in toric varieties associated with maximal projective triangulations of reflexive polytopes. The methods are purely topological.
Geom. Topol., Volume 11, Number 1 (2007), 597-642.
Received: 20 June 2006
Revised: 30 October 2006
Accepted: 3 December 2006
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Doran, Charles; Morgan, John W. Algebraic topology of Calabi–Yau threefolds in toric varieties. Geom. Topol. 11 (2007), no. 1, 597--642. doi:10.2140/gt.2007.11.597. https://projecteuclid.org/euclid.gt/1513799840